American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] José F. Fernando, Jesús M. Ruiz and Claus Scheiderer. Sums of squares in real rings. Trans. Amer. Math. Soc. 356 (2004) 2663-2684. MR 2052192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dimitrios I. Dais and Martin Henk. On the equations defining toric l.c.i.-singularities. Trans. Amer. Math. Soc. 355 (2003) 4955-4984. MR 1997591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Xiao Er Jian. Jet Cohomology of Isolated Hypersurface Singularities and Spectral Sequences. Trans. Amer. Math. Soc. 349 (1997) 547-577. MR 1363011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ti Wang. Linear Chevalley estimates . Trans. Amer. Math. Soc. 347 (1995) 4877-4898. MR 1308027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. Kushner. Finite determination on algebraic sets . Trans. Amer. Math. Soc. 331 (1992) 553-561. MR 1028759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bernd Herzog. Local singularities such that all deformations are tangentially flat . Trans. Amer. Math. Soc. 324 (1991) 555-601. MR 986026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1